MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 1500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 1500
Model Number DIMENSION VISTA 1500
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report that discordant sodium patient results were obtained on a dimension vista 1500 instrument.The customer contacted the siemens customer care center (ccc) and a siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument.The cse auto-aligned integrated multisensor (imt) and probe and ran all proc commands with no errors.Additionally, the cse replaced the aliquot probe and cleaned the dirty aliquot drain, ran a full system quick check, changed the sensor to a new lot, performed a dilution check and applied corrections.System was fully functional upon departure.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Multiple discordant sodium patient results were obtained on a dimension vista 1500 (sn: (b)(6)) instrument.The initial samples were reported to the physician(s) and questioned.New samples were repeated on an alternate dimension vista 1500 instrument.The repeat results were reported, as the correct results, to the physician(s).The customer could not provide the specific, discordant results.There are no known reports of patient intervention or adverse health consequences due to the discordant sodium patient results.

Brand Name
DIMENSION VISTA 1500
Common Device Name
DIMENSION VISTA 1500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration # : 1226181
brookfield CT 06804
Manufacturer Contact
eric so
511 benedict ave.
tarrytown, NY 10591
MDR Report Key16991954
Report Number2432235-2023-00121
Device Sequence Number20574411
Product Code JJE
UDI-Device Identifier00630414949536
UDI-Public00630414949536
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDIMENSION VISTA 1500
Device Catalogue Number10459469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown